Dynamics of Partial Differential Equations

Volume 20 (2023)

Number 3

Local well-posedness and regularity criterion for nonhomogeneous magneto-micropolar fluid equations without angular viscosity

Pages: 197 – 212

DOI: https://dx.doi.org/10.4310/DPDE.2023.v20.n3.a2


Jishan Fan (Department of Applied Mathematics, Nanjing Forestry University, Nanjing, China)

Xin Zhong (School of Mathematics and Statistics, Southwest University, Chongqing, China)


We study an initial-boundary-value problem for three-dimensional nonhomogeneous magneto-micropolar fluid equations without angular viscosity. Using linearization and Banach’s fixed point theorem, we prove the local existence and uniqueness of strong solutions. Moreover, a regularity criterion is also obtained.


nonhomogeneous magneto-micropolar fluid equations, local wellposedness, regularity criterion

2010 Mathematics Subject Classification

Primary 35Q35. Secondary 76D03.

This research was partially supported by National Natural Science Foundation of China (Nos. 11971234, 11901474).

Received 23 October 2022

Published 19 May 2023